American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Henry Cohn, Abhinav Kumar, Christian Reiher and Achill Schürmann. Formal duality and generalizations of the Poisson summation formula. Contemporary Mathematics 625 (2014) 123-140.
Book volume table of contents   
View Article: PDF

[2] Károly Bezdek. Plank theorems via successive inradii. Contemporary Mathematics 625 (2014) 1-8.
Book volume table of contents   
View Article: PDF

[3] Henry Cohn and Jeechul Woo. Three-point bounds for energy minimization. J. Amer. Math. Soc. 25 (2012) 929-958.
Abstract, references, and article information   
View Article: PDF

[4] Anderson N. Martinhão and Emerson L. Monte Carmelo. Short covering codes arising from matchings in weighted graphs. Math. Comp. 82 (2013) 605-616.
Abstract, references, and article information   
View Article: PDF

[5] Henry Cohn, Noam D. Elkies, Abhinav Kumar and Achill Schürmann. Point configurations that are asymmetric yet balanced. Proc. Amer. Math. Soc. 138 (2010) 2863-2872. MR 2644899.
Abstract, references, and article information   
View Article: PDF

[6] Chaoping Xing. A constructive bound on kissing numbers. Proc. Amer. Math. Soc. 137 (2009) 2953-2957. MR 2506453.
Abstract, references, and article information   
View Article: PDF

[7] Raphael Yuster. Rainbow decompositions. Proc. Amer. Math. Soc. 136 (2008) 771-779. MR 2361848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ron Aharoni and Eli Berger. The intersection of a matroid and a simplicial complex. Trans. Amer. Math. Soc. 358 (2006) 4895-4917. MR 2231877.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Mihai Ciucu. A random tiling model for two dimensional electrostatics. Memoirs of the AMS 178 (2005) MR 2172582.
Book volume table of contents   

[10] Henry Cohn and Abhinav Kumar. The densest lattice in twenty-four dimensions. Electron. Res. Announc. Amer. Math. Soc. 10 (2004) 58-67. MR 2075897.
Abstract, references, and article information   
View Article: PDF

[11] Chuanming Zong. From deep holes to free planes. Bull. Amer. Math. Soc. 39 (2002) 533-555. MR 1920280.
Abstract, references, and article information   
View Article: PDF

[12] Andrew V. Reztsov and Ian H. Sloan. On 2D packings of cubes in the torus. Proc. Amer. Math. Soc. 125 (1997) 17-26. MR 1401751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Zoltán Füredi and Peter A. Loeb. On the best constant for the Besicovitch covering theorem . Proc. Amer. Math. Soc. 121 (1994) 1063-1073. MR 1249875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jeff Kahn. On a problem of Erd\H os and Lov\'asz. II. $n(r)=O(r)$ . J. Amer. Math. Soc. 7 (1994) 125-143. MR 1224593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sándor Szabó. Some problems on splittings of groups. II . Proc. Amer. Math. Soc. 101 (1987) 585-591. MR 911013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] N. Metropolis and Gian-Carlo Rota. On the lattice of faces of the $n$-cube. Bull. Amer. Math. Soc. 84 (1978) 284-286. MR 0462997.
Abstract, references, and article information   
View Article: PDF

[17] Saul Stahl. Reductions of $n$-fold covers . Proc. Amer. Math. Soc. 72 (1978) 422-424. MR 507351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David W. Matula. A uniform set covering lemma . Proc. Amer. Math. Soc. 48 (1975) 255-261. MR 0376408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] R. A. Brualdi. Common partial transversals and integral matrices . Trans. Amer. Math. Soc. 155 (1971) 475-492. MR 0313093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1